# SDR JJBA20190117034

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR OF DENT AFTER 5,000 FLIGHT CYCLES AT AREA BETWEEN FR 19 AND 20 AND STR 11L AND 12L. PERFORMED PERMANENT REPAIR OF THE 2 EA DENTS ON THE LT EXTERNAL SKIN AT FRAME 19-20 STR 11L-12L
